# SDR ASAA2019042549134

- Difficulty date: April 4, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

986 FLOOR BEAM AT LEFT GIRT BAR ATTACH HOLE HAS AREA OF CORR. GROUNDED - YES. REPAIRED 986 FLOOR BEAM L/H SIDE IAW B737 800 SRM 53 70 51 2R 4 REPAIR 4 W 1.5 O .150 R .057 L 2 D .093.
